MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18165030
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint with associated mfr# 2954740-2017-00068.Additional procode: krd.(b)(4).Concomitant medical products: micro catheter (45 °prowler select plus/ str); y connector (okay, goodman); enpower cable.The deltamaxx will not be returned, therefore the root cause of the coil damage cannot be determined.A review of the manufacturing documentation associated with this lot (c37790) presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during the procedure a deltamaxx coil got damaged in an attempt to re-sheath the coil.The procedure was pre-tevar coil embolization for dissociation cavity near the upper part of the renal artery.The patient¿s vessel was heavily torturous and heavily calcified.Five (5) coils (presidio) were used with double catheter and the deltamaxx (complaint product) was used after anchor.However, the deltamaxx coil was too long for the lesion and also the micro catheter came off, so it was attempted to retrieve the coil to correct the position of the catheter.The coil got damaged when re-sheathing was attempted, it is unknown which part of the coil was damaged.The coil was replaced with another deltamaxx coil (lot unknown).The micro catheter was reinserted.And the procedure was completed without further issues or delay.There were no damages reported on the complaint coil prior to use.There was also no patient injury / complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all times.No visible defect/damage was noted on the products prior to (and after) the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for the investigation.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6456751
Report Number2954740-2017-00068
Device Sequence Number563374
Product Code HCG
UDI-Device Identifier10878528008672
UDI-Public(01)10878528008672(17)200831(10)C37790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberCDX18165030
Device Lot NumberC37790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Initial Report FDA Received Date04/04/2017
Patient Sequence Number1